Alaska Health Worker Hospitalized After Experiencing ‘Serious Reaction’ to Pfizer’s Coronavirus Vaccine
The worker had what the New York Times described as a “serious reaction” after receiving the vaccination and remained in the hospital as of Wednesday morning, according to the paper. The worker had “no history of drug allergies,” the Times reported, adding that it remains “unclear whether he or she suffered from other types of allergies, according to one person familiar with the case.”
No, it won’t happen to everyone getting the vaccine. Not even the majority. But it will happen a lot.
Added: Make that TWO people in Alaska, not one. (Oopsie. Three now. See below.)
Added, 12/18: Uh huh.
During our livestream of the vaccinations at CHI Memorial, Nurse Manager Tiffany Dover while speaking to the media about receiving the vaccine mentioned she started feeling dizzy. She fainted, but thankfully one of the doctors behind her caught her.
The doctors there at CHI Memorial said this is not related to the ingredients in the Pfizer COVID-19 vaccine.
According to the CDC, fainting can happen after many types of vaccinations and medical procedures. The CDC says although fainting has a variety of possible causes, it is usually triggered by pain or anxiety.
Yeah, right. When I was very, very young, I was terrified of shots. It took multiple people to hold me down for vaccinations. And yet, I never fainted.
Added, 12/19: More.
FDA Says 5 People in US Had Allergic Reactions after Pfizer Shot
Around five recipients of Pfizer Inc and BioNTech SE’s COVID-19 vaccine in the United States have had allergic reactions this week, a top U.S. Food and Drug Administration official said on Friday during a press conference.
Dr. Peter Marks, director of the FDA’s Center for Biologics Evaluation and Research, said that a chemical called polyetheylene glycol that is an ingredient in both the Pfizer vaccine and the Moderna Inc vaccine authorized on Friday “could be the culprit” causing the reactions.
I’m calling BS on polyethylene glycol being the culprit. That is a common food and drink additive, toothpaste ingredient, and is used in cosmetics and lubricants. If these people had an allergic reaction to polyethylene glycol in the vaccine, they should have had an allergic reaction to bushing their teeth that morning.
Added, 12/20: Alaska again.
Third allergic reaction to COVID-19 vaccine reported in Alaska
A third health care worker in Alaska has suffered an allergic reaction to Pfizer’s COVID-19 vaccine. Severe allergic reactions can occur with any vaccine, but are extremely rare.
Apparently not so rare wuth this vaccine.
Added, 12/20, just a few minutes later…
Hospital in Chicago suburb is forced to halt COVID-19 vaccinations after four employees have adverse reaction to the shots
Advocate Condell Medical Center in Libertyville stopped the vaccinations on Friday and will resume them on Sunday.
The unidentified employees experienced reactions that included tingling and elevated heart rate just moments after taking the vaccine, ABC 7 reports.
Just to clear, I am not even looking for adverse reaction reports. I am not seeking this stuff out. This just pops up in my regular news feeds.
Added, 12/20, 10:15AM: I swear, I am not searching these out. It just keeps happening… as I predicted.
Feds issue new guidelines, launch probe to address early allergic reactions to COVID vaccine
CDC guidelines say anyone who has suffered severe reaction should skip second dose. Chemical known as polyethylene glycol suspected.
You probably get more polyethylene glycol in a large Three Muskeers bar than in a diluted 0.3 ml vaccine.
Added, 12/21: Thanks to Sheila in a comment below: 5,052 people have had “Health Impact Events.”
The rate is 2.3% and increasing.
|If you found this post useful, please consider dropping something in my tip jar. I could really use the money, what with ISP bills, rabbit feed, and general life expenses.Click here to donate via PayPal.|